# SDR 2002UALA00771

- Difficulty date: April 27, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 29,132 hours, 18,332 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE AT APPROXIMATELY STATION 360 AND STRINGER 16L HAS GOUGE AND DENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
